# SDR EE4Y2023041017577

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N934QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000034
- Aircraft time: 32,906 hours, 20,118 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 19016831402
- Part serial: SA1116
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION, WAS FOUND THE SLAT #1 RH WITH AN EXISTING REPAIR. AS PER PREVIOUS OPERATOR RECORDS, THE REPAIR WAS INSTALLED AS A TEMPORARY REPAIR. WAS REPAIRED FOLLOWING EMB REPAIR INSTRUCTIONS UNDER ETD2023-190-002312 REV.: / AND MEMO FORM 70121 AND APPROVED ON ANAC F-200 PROVIDED BY EMB.
